MathSciNet Relay Station
MathSciNet bibliographic data
MR338162 (49 #2928) 20D20
Gorenstein, Daniel; Harada, Koichiro Finite groups with Sylow $2$-subgroups of type ${\rm PSp}(4,$ $q),\,q$ odd. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 341–372.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement